RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1978, Volume 42, Issue 5, Pages 1132–1150 (Mi izv1942)  

This article is cited in 2 scientific papers (total in 2 papers)

Finite groups in which centralizers of four-subgroups are 2-groups

S. A. Syskin


Abstract: The main result of the paper is Theorem 1, which describes finite simple groups in which the centralizer of every four-subgroup is a 2-group. Theorem 2 gives a description of simple groups containing saturated 2-subgroups of rank $\leqslant2$.
Bibliography: 27 titles.

Full text: PDF file (2440 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1979, 13:2, 417–434

Bibliographic databases:

UDC: 519.44
MSC: Primary 20D05; Secondary 20D20
Received: 22.11.1977

Citation: S. A. Syskin, “Finite groups in which centralizers of four-subgroups are 2-groups”, Izv. Akad. Nauk SSSR Ser. Mat., 42:5 (1978), 1132–1150; Math. USSR-Izv., 13:2 (1979), 417–434

Citation in format AMSBIB
\Bibitem{Sys78}
\by S.~A.~Syskin
\paper Finite groups in which centralizers of four-subgroups are 2-groups
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1978
\vol 42
\issue 5
\pages 1132--1150
\mathnet{http://mi.mathnet.ru/izv1942}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=513917}
\zmath{https://zbmath.org/?q=an:0422.20012|0399.20013}
\transl
\jour Math. USSR-Izv.
\yr 1979
\vol 13
\issue 2
\pages 417--434
\crossref{https://doi.org/10.1070/IM1979v013n02ABEH002056}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1979JD23800011}


Linking options:
  • http://mi.mathnet.ru/eng/izv1942
  • http://mi.mathnet.ru/eng/izv/v42/i5/p1132

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. A. Syskin, “3-characterization of the O'Nan–Sims group”, Math. USSR-Sb., 42:3 (1982), 419–425  mathnet  crossref  mathscinet  zmath
    2. V. R. Maier, “Finite groups in which the centralizers of elements of order three are nilpotent”, Math. USSR-Sb., 42:4 (1982), 569–575  mathnet  crossref  mathscinet  zmath
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:213
    Full text:61
    References:37
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020